# SDR DALA2022090705972

- Difficulty date: September 3, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 12,940 hours, 5,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAULTS 13WL BATTERY. REMOVED AND REPLACED 13WL BATTERY PACK PER A321 AMM 33-51. TESTS PASS. (LP# 8653260)
